# SDR ASA0380065

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365997
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 30K CHECK, FORWARD CARGO BAY FLOOR PANEL IS PUNCTURED AND FS 330-370.  REPLACED SECTION OF FLOOR PANEL PER SRM 53-05.  (M)
